... this occurs when I'm lying down. Is this a normal side effect or should I come off it?
I'm unsure what you mean by "vibrating" your body. You can have trembling or shakiness in your legs, feet, arms, hands and fingers. I would attribute this to either the anxiety you may have had that prompted your Dr. to prescribe the seroquel, or a side effect of the seroquel itself.
Seroquel is known to be sedating. If your symptoms keep up and you can't attribute them to any anxiety, give your body a few weeks, 3-4, to get used to the Seroquel. If the symptoms don't decrease, you should call your Dr. for direction.
It would help immensely to know how long you've been taking it, or how long since the last dosage change. That said, yes this is a med that has a traumatic effect on the system, and it takes quite some time, 2-3 - 4-6 weeks to settle in.
See this too:
Hi swashy! I don't know if this is the same as what you're describing, but I had stiffness and almost cramping in my arms and legs for the first 3-4 weeks after I started Seroquel. I would have to walk, clench, shake my arms and legs to loosen them up.
But the problem went away and now I'm taking a MUCH higher dose with no problem.
You really must speak with your doctor and let him/her know your symptoms as soon as possible though.
Best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Aug 2016 • 3 answers
Updated 25 Oct 2012 • 4 answers
Updated 25 Nov 2018 • 38 answers
Updated 30 Sep 2015 • 1 answer
Updated 18 days ago • 1 answer
The Drugs.com Answers and Support Group system is intended as a way of providing help for people who have questions about drugs or medical conditions.